RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2002, Volume 36, Issue 2, Pages 69–74 (Mi faa192)  

This article is cited in 1 scientific paper (total in 1 paper)

On the Restricted Lie Algebra Structure of the Witt Lie Algebra in Finite Characteristic

D. B. Fuchsa, T. Evansb

a University of California, Davis
b Humboldt State University

Abstract: The article contains an explicit formula for the restricted Lie algebra structure in the Witt Lie algebra over a field of finite characteristic. Some combinatorial lemmas can be of independent interest.

Keywords: restricted Lie algebra, Witt algebra

DOI: https://doi.org/10.4213/faa192

Full text: PDF file (101 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2002, 36:2, 140–144

Bibliographic databases:

UDC: 512.554.31+512.554.35
Received: 29.11.2001

Citation: D. B. Fuchs, T. Evans, “On the Restricted Lie Algebra Structure of the Witt Lie Algebra in Finite Characteristic”, Funktsional. Anal. i Prilozhen., 36:2 (2002), 69–74; Funct. Anal. Appl., 36:2 (2002), 140–144

Citation in format AMSBIB
\Bibitem{FucEva02}
\by D.~B.~Fuchs, T.~Evans
\paper On the Restricted Lie Algebra Structure of the Witt Lie Algebra in Finite Characteristic
\jour Funktsional. Anal. i Prilozhen.
\yr 2002
\vol 36
\issue 2
\pages 69--74
\mathnet{http://mi.mathnet.ru/faa192}
\crossref{https://doi.org/10.4213/faa192}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1922020}
\zmath{https://zbmath.org/?q=an:1029.17018}
\transl
\jour Funct. Anal. Appl.
\yr 2002
\vol 36
\issue 2
\pages 140--144
\crossref{https://doi.org/10.1023/A:101562260784}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000176341200007}


Linking options:
  • http://mi.mathnet.ru/eng/faa192
  • https://doi.org/10.4213/faa192
  • http://mi.mathnet.ru/eng/faa/v36/i2/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Evans T.J., Fialowski A., Penkava M., “Restricted Cohomology of Modular Witt Algebras”, Proc. Amer. Math. Soc., 144:5 (2016), 1877–1886  crossref  mathscinet  zmath  isi  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:248
    Full text:129
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020